MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 ATTUNE CONV FB PS TB TRL SZ9; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 ATTUNE CONV FB PS TB TRL SZ9; KNEE INSTRUMENT/TRIAL
Catalog Number 254500979
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trials broke while trialing.
 
Additional Manufacturer Narrative
Examination of the submitted devices confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ9
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7036915
Report Number1818910-2017-29076
Device Sequence Number19142139
Product Code JWH
UDI-Device Identifier10603295135562
UDI-Public10603295135562
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500979
Device Lot NumberBFA0V5L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2017
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1